Volume 19, No 3, 2012

S. V. Avgustinovich, Yu. L. Vasil’ev, K. L. Rychkov
The computation complexity in the class of formulas
P. 3–12

A. V. Eremeev, Yu. V. Kovalenko 
On complexity of optimal recombination for one scheduling problem with setup times
P. 13–26

A. V. Kel’manov, S. M. Romanchenko, S. A. Khamidullin
Approximation algorithms for some NP-hard problems of searching a vectors subsequence
P. 27–38

Yu. A. Kombarov
On minimal realizations of linear boolean functions
P. 39–57

D. S. Malyshev
Effective solvability of the independent set problem in a class of graphs without induced path and cycle with five vertices and a big clique
P. 58–64

A. V. Pyatkin, I. D. Chernykh
Preemptive routing open shop on a link
P. 65–78

I. P. Chukhrov
On minimal complexes of faces in the unit cube
P. 79–99

 © Sobolev Institute of Mathematics, 2015